American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Serge Bouc. On the Cartan matrix of Mackey algebras. Trans. Amer. Math. Soc. 363 (2011) 4383-4399. MR 2792992.
Abstract, references, and article information   
View Article: PDF

[2] Pramod N. Achar. On the quasi-hereditary property for staggered sheaves. Trans. Amer. Math. Soc. 362 (2010) 4735-4753. MR 2645048.
Abstract, references, and article information   
View Article: PDF

[3] Yuming Liu and Changchang Xi. Construction of stable equivalences of Morita type for finite-dimensional algebras I. Trans. Amer. Math. Soc. 358 (2006) 2537-2560. MR 2204043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yongzhi Cao. On the projective-injective modules over cellular algebras. Proc. Amer. Math. Soc. 132 (2004) 1613-1619. MR 2051121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rüdiger Göbel and Saharon Shelah. Cotorsion theories and splitters. Trans. Amer. Math. Soc. 352 (2000) 5357-5379. MR 1661246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Geoffrey M. L. Powell. The structure of indecomposable injectives in generic representation theory. Trans. Amer. Math. Soc. 350 (1998) 4167-4193. MR 1458333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Steffen König. On the global dimension of quasi--hereditary algebras with triangular decomposition. Proc. Amer. Math. Soc. 124 (1996) 1993-1999. MR 1346979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zheng-Xu He. Characterizations of Noetherian and hereditary rings . Proc. Amer. Math. Soc. 93 (1985) 414-416. MR 773992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. M. Bhatwadekar and R. A. Rao. On a question of Quillen . Trans. Amer. Math. Soc. 279 (1983) 801-810. MR 709584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul Hill. An isomorphism theorem for valuated vector spaces . Proc. Amer. Math. Soc. 88 (1983) 587-590. MR 702280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul Hill. Quotients of valuated vector spaces . Proc. Amer. Math. Soc. 81 (1981) 14-18. MR 589128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Eric C. Nummela. The projective dimension of a compact abelian group . Proc. Amer. Math. Soc. 38 (1973) 452-456. MR 0313362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jeffrey Levine. On the injective hulls of semisimple modules . Trans. Amer. Math. Soc. 155 (1971) 115-126. MR 0306263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1